# SDR YENA2023061900673

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 32,762 hours, 21,779 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2018100017
- Condition: Failed
- Location: Unknown
- Part time: 7,919 hours, 5,701 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1082, RIC-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO RIC) 'BLEED (1) ONE FAIL ON CLIMBOUT; REMOVED AND REPLACED #1 NAPRSOV IN REF AMM 36-11-03. OPS CHECK GOOD AND FOUND HP CHECK VALVE MISALIGNED KEY. REINSTALLED IN THE RIGHT POSITION AND LEAK-CHECK THE LINES AND CLAMPS. ALL OPS CHECKS GOOD WITH NO FURTHER FAULTS NOTED, OK FOR SVC.'
